I started having nausea/vomiting/diarrhea after a trip visiting family in March of 09. It lasted until May then went away. This year it came back again only worse it seems. The nusea is continuous. I was given Zofran ODT to help with that but it doesn't last through the two doses I am supposed to take. I was also given Nexium to see if it would help with any kind of acid reflux or ulcer. I haven't really noticed a change with that. I was on Yaz birth control and just recently stopped taking that tyo see if it could be related to the gall bladder issues related to Yaz. I had an ultrasound of my gall bladder and it came back normal, all bloodwork (liver, kidneys, tyroid, diabetes, cholesterol, etc.) has come back negative. There is a family history of thyroid, diabetes, chron's, cholitis, diverticulitis, basically enything GI! I go back and forth between diarrhea and constipation which makes my stomach feel even more blocked up. I am vomiting bile mainly, lots of dry heaving. Sometimes I may spend all morning just heaving. I have no appetite and am not thirsty, making me dehydrated. I have lost like 10 pounds in a week. I do eat if I feel a 'hunger-urge" but they are rare now. No doctor has been able to tell me anything. I am scheduled to see a GI doctor next Monday. My nurse told me to try home remedies until then (ginger/ginger ale). I just can't take this anymore!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.